# SDR DALA1134153218

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,667 hours, 27,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT EMERGENCY HATCH HAS CORROSION AT LOWER FWD T HOOK FITTING.  REMOVED AND REPLACED T FITTING LT WING AFT EMERGENCY HATCH IAW SRM 51-42-11 T FITTING P/N D5227905420400.
